Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Tuesday, October 18, 2005

Black bleeding after LEEP

Hi,
I recently had a LEEP procedure to remove high grade squamous and glandular cells from my cervix. After the procedure I was bleeding black like they told me I would. I have had two normal periods since then, but my third period is back to bleeding black and I can't find any information on what to do about it. Is it a complication of my LEEP or something else? I would greatly appreciate any information or advice you can offer about this.

Thank you!
Autumn

Dear Autumn,

The black material you saw after the LEEP is usually the result of the medication that is put on the cervix to stop the bleeding. It's hard to imagine that the medication is still there so long after the procedure, so I'm not sure what is going on. You should talk it over with your doctor.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter